# SDR IPXA2024122114951

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,354 hours, 19,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR CABLE SNAPPED.  PERFORMED OPS CHK AT L1 DOOR IAW AMM 52-11-02, OPS CHK GOOD. REMOVED PLACARD THIS CLEARS DEFERRAL.
